# SDR CA970904012

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 834802
- Condition: Intermittent
- Location: Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN GEAR SELECTED DOWN NOSE GEAR DID NOT EXTEND. GEAR LEVER CYCLED TO 'OFF' AND TO 'DOWN'. NOSE GEAR EXTENDED.
